CSN Login
Members Online: 11

You are here

What's happening?

ccpm1960
Posts: 11
Joined: Jul 2006

My dad-inlaw (Stage IV) has colon cancer which has spread to his lungs. Just now he noticed that he's fingers look dark. Yes, its dark like he had touched black ink or black dye but he didn't touch any of those. He can't wash it off either. Is it side effect of Xeloda - 3000mg daily, taking them for 3 weeks already. No other side effects. He is worried!

mindy10
Posts: 183
Joined: Jul 2005

Hi when my dad was on Xeloda he also had a dark spot on his hand. It did disapear on its own. Mindy

JKendall
Posts: 186
Joined: Nov 2004

Hi...My wife's not on the Xeloda (she's getting the Folfiri/Avastin cocktail -- "shaken, not stirred"), but the skin on her hands and fingers has turned kinda' dark as well. Doctor says it's common and nothing to worry about.

Take care. Jimmy

Subscribe to Comments for "What's happening?"